Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 94, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 9, 2019, 2:53 PM CDT for Edwards County, Real County, Texas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2019, 2:53 PM CDT (19:53 UTC)
- Expired
- May 9, 2019, 4:00 PM CDT
- In force
- 67 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Edwards County, TX, Real County, TX
The radar
The Laughlin AFB radar (KDFX), 75 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 2:25 PM CDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 7.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3868 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 10.5
The text
As transmitted.
765
WUUS54 KEWX 091953
SVREWX
TXC137-385-092100-
/O.NEW.KEWX.SV.W.0094.190509T1953Z-190509T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
253 PM CDT Thu May 9 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Central Edwards County in south central Texas...
Northwestern Real County in south central Texas...
* Until 400 PM CDT.
* At 253 PM CDT, severe thunderstorms were located along a line
extending from 15 miles west of Rocksprings to 15 miles east of
Carta Valley, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Rocksprings, Vance, Barksdale and Devil's Sinkhole State Natural
Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3017 10005 2996 9982 2965 10005 2966 10059
3002 10060
TIME...MOT...LOC 1953Z 263DEG 13KT 2995 10045 2974 10044
HAIL...1.00IN
WIND...60MPH
$$
HUFFMAN2 follow-up statements
790
WWUS54 KEWX 092024
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
324 PM CDT Thu May 9 2019
TXC137-385-092100-
/O.CON.KEWX.SV.W.0094.000000T0000Z-190509T2100Z/
Edwards TX-Real TX-
324 PM CDT Thu May 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN EDWARDS AND NORTHWESTERN REAL COUNTIES...
At 324 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Rocksprings to 16 miles west of
Barksdale, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rocksprings, Vance, Barksdale and Devil's Sinkhole State Natural
Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3017 10005 2996 9982 2965 10005 2967 10054
2990 10056
TIME...MOT...LOC 2024Z 263DEG 13KT 2996 10032 2975 10031
HAIL...1.00IN
WIND...60MPH
$$
YB103
WWUS54 KEWX 092036
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
336 PM CDT Thu May 9 2019
TXC137-385-092100-
/O.CON.KEWX.SV.W.0094.000000T0000Z-190509T2100Z/
Edwards TX-Real TX-
336 PM CDT Thu May 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR EASTERN EDWARDS AND NORTHWESTERN REAL COUNTIES...
At 335 PM CDT, severe thunderstorms were located along a line
extending from near Rocksprings to 14 miles west of Barksdale, moving
east at 15 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Rocksprings, Vance, Barksdale and Devil's Sinkhole State Natural
Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3017 10005 2996 9982 2965 10005 2967 10041
2989 10042
TIME...MOT...LOC 2035Z 263DEG 13KT 2996 10028 2975 10027
HAIL...2.50IN
WIND...60MPH
$$
YBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 12:55 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, May 9, 12:55 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1255 PM CDT Thu May 9 2019 .AVIATION... Skies are mostly VFR across South Central Texas, with a few sites like SSF holding on to MVFR ceilings. Clouds are scattered across the region but with a prefrontal outflow across Central Texas and the front approaching the Hill Country ceilings should remain VFR through the afternoon. As the front progresses southward through the afternoon and evening scattered showers and storms are expected to develop. As activity will be scattered have kept all mention of precipitation in the TAFs currently to VCSH or VCTS, but updates will be made this afternoon as timing and impacts of storms to the terminal come into better focus. Precipitation at the terminals should come to an end between 04z and 06z just in time for ceilings to begin to lower to MVFR and then IFR by 10z Friday morning. Ceilings will be slow to rise Friday morning. More scattered showers and storms are expected to develop during the day on Friday so VCTS was reintroduced by 18z at all of the I-35 terminals tomorrow. && .PREV DISCUSSION... /ISSUED 1047 AM CDT Thu May 9 2019/ UPDATE... The cold front looks to be a bit ahead of schedule this morning with the leading edge seen on latest visible satellite imagery as a gravity wave in the northern portions of our area. The NAM probably has the best depiction of the quicker timing as well as the latest HRRR. This could slightly shift the threat for the strongest storms a bit south. CAPE values in excess of 5000 J/kg and adequate shear will allow for 2"+ hail to be possible in addition to a straight line wind threat. SPC has upgraded areas south of a Del Rio to Austin line to a slight risk. Although severe weather will remain possible in the entire slight risk area, think locations along or near our southern border with CRP will have the best chances for severe weather today. Rainfall amounts could be as high as 2"+ within the heavier convective cells mainly south of I10/Highway90 today. This locally heavy rainfall could cause additional flooding concerns late this afternoon and tonight where this occurs. PREV DISCUSSION... /ISSUED 414 AM CDT Thu May 9 2019/ SHORT TERM (Today through Friday)... Mostly quiet this early morning across South Central Texas. A large MCS is ongoing across portions of East Texas, northern Louisiana, and into southern Arkansas. Across our region, fog has developed as we have near 100 percent RH with light winds and saturated soils. For now, will hold off on issuing a dense fog advisory, but trends will be monitored as we head toward sunrise. Temperatures are quite warm, ranging from the low to mid 70s, due to the cloud cover and high humidity. Taking a look at the CONUS, the primary upper level low exists across Minnesota with broad longwave troughing across much of the central and western CONUS. The most recent surface analysis shows the cold front draped across north and west Texas from Wichita Falls southwest toward Midland. This cold front will continue to trek southeast toward the region today, reaching the I-35 corridor to US Highway 90 (essentially right along the Balcones Escarpment) by early afternoon today before its progression slows a bit, but the cold front should reach the Gulf Coast near Corpus by around midnight tonight. Today will be intriguing to watch unfold. Instability will be plentiful, with CAPE values near 5000 J/kg in the afternoon across much of the southern and eastern counties of the CWA. Deep layer shear should be sufficient to support well organized storms. Some of the high resolution CAMs show isolated to scattered thunderstorms developing this afternoon, primarily across the aforementioned southern and eastern portions of the region. SPC has highlighted Lee, Bastrop, eastern Guadalupe, Fayette, Gonzales, and Lavaca Counties within a slight risk for severe thunderstorms, with hail and strong thunderstorms winds being the primary threats. Almost the entirety of the remainder of the region is included within the marginal risk area. Additionally, moist atmospheric profiles with PWATs ranging from 1.7 to 1.9 across the southeastern areas out ahead of the cold front will support locally heavy rainfall. As such, WPC has the region within varying degrees of an excessive rainfall risk. The marginal risk area encapsulates counties from Williamson County southwest toward Maverick County. The slight risk exists from Lee/Fayette southwest to Dimmit County, and includes portions of the I-35 corridor from near Buda south through San Antonio and toward Pearsall. The moderate risk for excessive rainfall includes portions of Fayette, Gonzales, and Karnes Counties and the entirety of Dewitt and Lavaca County. A Flash Flood Watch will go into effect at 1 pm this afternoon for counties essentially east of US Highway 83 (except for Frio County) and will continue through 7 pm Saturday. The areas most at risk for flash flooding will be areas that have seen impressive rainfall amounts over the past few days and weeks, especially the Austin metro and portions of the eastern Hill Country. Fortunately, high resolution guidance (SPC HREF) seems to keep most of the heavier rainfall totals east of these areas today. The surface cold front appears to likely stall out essentially along the Texas Gulf Coast by late tonight into early Friday morning, but the 925 mb and 850 mb front should remain draped across the region. A smaller disturbance embedded within the main southwest flow aloft translates through the region overnight tonight into Friday morning. This is expected to generate widespread showers and thunderstorms across the region. This should be more of a locally heavy rainfall threat and not much of a severe weather threat. WPC shows a slight risk for excessive rainfall in the 24 hour period from 7 am Friday through 7 am Saturday for areas along and east of a Llano to Pleasanton line and a moderate risk for Lavaca and Fayette. LONG TERM (Saturday through Wednesday)... The train of smaller scale disturbances embedded within the upper level southwesterly flow continues to roll on Saturday, with another round of scattered to widespread showers and thunderstorms likely across the region with locally heavy rainfall possible. Showers and thunderstorms should push off to the east by after 7 pm Saturday. From now through 7 pm Saturday, we are looking at 2 to 4 inches of rainfall across the eastern Hill Country and I-35 corridor with 4 to 6 inches possible for areas east of I-35 across the Coastal Plains. Locally higher amounts will be possible. Given the atmospheric conditions, these showers and storms should be very efficient rainmakers and will have the ability to drop a lot of rain in a short period of time. An additional 2 to 4 inches of rainfall will likely cause major problems for portions of the eastern Hill Country and Austin area that have seen heavy rain the past few days. We should finally get a breather from the rainfall Saturday evening through Monday morning as we get a brief period of zonal flow aloft. However, by Monday morning, another upper level low across northern Mexico/the Desert Southwest comes east toward the region and into North Texas by Wednesday. This will reintroduce chances for showers and thunderstorms for Monday through Wednesday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 86 56 66 60 74 / 30 50 70 80 80 Austin Bergstrom Intl Airport 85 57 66 60 75 / 40 70 70 80 80 New Braunfels Muni Airport 84 58 67 59 76 / 40 70 70 80 70 Burnet Muni Airport 82 53 63 57 72 / 20 40 60 70 60 Del Rio Intl Airport 88 59 67 59 79 / 30 60 60 70 20 Georgetown Muni Airport 85 54 63 59 73 / 30 40 70 80 80 Hondo Muni Airport 87 59 68 59 77 / 40 70 60 70 50 San Marcos Muni Airport 85 56 65 59 74 / 40 70 70 80 80 La Grange - Fayette Regional 85 60 70 64 78 / 50 80 80 80 80 San Antonio Intl Airport 85 58 68 61 78 / 40 70 60 70 70 Stinson Muni Airport 84 60 70 62 78 / 50 70 70 80 70 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday evening for Atascosa-Bandera- Bastrop-Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Fayette- Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-Lavaca-Lee- Llano-Medina-Travis-Williamson-Wilson. && Aviation...Treadway Short-Term/Long-Term...Hampshire Hydro...Lenz
Hazardous weather outlook, May 9, 5:25 AM CDT, 9 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 525 AM CDT Thu May 9 2019 TXZ171>173-183>194-202>209-217>225-228-101030- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 525 AM CDT Thu May 9 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Showers and thunderstorms will redevelop today and continue into tonight. A Flash Flood Watch is in effect for areas generally east of US Highway 83 from 1 PM today through Saturday evening. Locally heavy rains combined with saturated soils due to recent heavy rains will lead to flash flooding and possibly additional river flooding. Isolated strong to severe thunderstorms are also possible with large hail and damaging winds the main threats. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Periods of showers and thunderstorms continue Friday through Wednesday. A Flash Flood Watch is in effect through Saturday evening with the threat of locally heavy rains and flooding continuing. Isolated strong thunderstorms are possible Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Please report any severe weather or flooding to the National Weather Service.
In the hours before
Local storm report, May 9, 1:27 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
127 PM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 PM HAIL 10 N LEAKEY 29.87N 99.77W
05/09/2019 E1.00 INCH REAL TX COCORAHS
&&Special weather statement, May 9, 1:30 PM CDT, 1 hour 23 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 130 PM CDT Thu May 9 2019 TXZ204-219-091915- Frio TX-Medina TX- 130 PM CDT Thu May 9 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MEDINA AND NORTH CENTRAL FRIO COUNTIES UNTIL 215 PM CDT... At 129 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles northwest of North Pearsall, or 9 miles northwest of Pearsall, moving northeast at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Devine, Moore, Yancey and Biry. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2894 9916 2900 9925 2929 9906 2913 9885 TIME...MOT...LOC 1829Z 222DEG 21KT 2902 9916 AAT
Local storm report, May 9, 1:46 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
146 PM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM HAIL 2 ESE KERRVILLE-SCHREIN 30.00N 99.10W
05/09/2019 E1.25 INCH KERR TX PUBLIC
PUBLIC REPORT OF QUARTER TO HALF DOLLAR
SIZED HAIL SE OF DOWNTOWN KERRVILLE.
&&
AATSpecial weather statement, May 9, 1:59 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
159 PM CDT Thu May 9 2019
TXZ186-187-091945-
Kerr TX-Bandera TX-
159 PM CDT Thu May 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA AND CENTRAL
KERR COUNTIES UNTIL 245 PM CDT...
At 158 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lost Maples State Natural Area, or 10 miles north of Vanderpool,
moving northeast at 15 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lost Maples State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2996 9910 2976 9950 2985 9961 2988 9960
3008 9944
TIME...MOT...LOC 1858Z 230DEG 12KT 2989 9952
AATSpecial weather statement, May 9, 2:26 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
226 PM CDT Thu May 9 2019
TXZ183-184-092015-
Val Verde TX-Edwards TX-
226 PM CDT Thu May 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDWARDS AND EASTERN
VAL VERDE COUNTIES UNTIL 315 PM CDT...
At 225 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Loma Alta to 10 miles east
of Carta Valley. Movement was east at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Rocksprings and Us-277 Near The Sutton-Edwards County Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 3029 10039 2988 10008 2976 10060 3006 10085
3029 10069
TIME...MOT...LOC 1925Z 270DEG 12KT 3002 10071 2983 10050
HUFFMANSpecial weather statement, May 9, 2:34 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
234 PM CDT Thu May 9 2019
TXZ186-188-092015-
Gillespie TX-Kerr TX-
234 PM CDT Thu May 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KERR AND WESTERN
GILLESPIE COUNTIES UNTIL 315 PM CDT...
At 234 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mountain Home, or 11 miles northwest of Kerrville, moving east at 10
mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Ingram, Hunt, Tivydale, Mountain Home and Harper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 3011 9897 3007 9936 3021 9941 3029 9931
3029 9930 3030 9930 3046 9909
TIME...MOT...LOC 1934Z 250DEG 10KT 3015 9930
HUFFMANThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 4:30 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 18 more | 58 hr |
| May 9, 6:59 AM CDT | Special Weather Statement | EWX | Kinney | 46 min |
| May 9, 7:07 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 30 min |
| May 9, 9:51 AM CDT | Special Weather Statement | EWX | Dimmit | 39 min |
| May 9, 11:28 AM CDT | Special Weather Statement | EWX | Frio | 47 min |
| May 9, 12:30 PM CDT | Special Weather Statement | EWX | Kerr, Real | 45 min |
| May 9, 12:37 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kerr, Real | 53 min |
| May 9, 1:05 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real | 3 hr |
| May 9, 1:22 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Gillespie, Kendall, Kerr, Real | 53 min |
| May 9, 1:27 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 37 min |
| May 9, 1:30 PM CDT | Special Weather Statement | EWX | Medina | 45 min |
| May 9, 1:59 PM CDT | Special Weather Statement | EWX | Kerr | 46 min |
| May 9, 1:59 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 31 min |
| May 9, 2:26 PM CDT | Special Weather Statement | EWX | Edwards | 49 min |
| May 9, 2:34 PM CDT | Special Weather Statement | EWX | Gillespie | 41 min |
| May 9, 3:22 PM CDT | Special Weather Statement | EWX | Bandera | 38 min |
| May 9, 3:40 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 80 min |
| May 9, 3:52 PM CDT | Special Weather Statement | EWX | Comal, Hays, Kendall | 53 min |
| May 9, 3:56 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 64 min |
| May 9, 4:25 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Hays, Kendall | 3 hr |
| May 9, 4:35 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 33 min |
| May 9, 4:38 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 82 min |
| May 9, 4:56 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Real, Uvalde | 22 min |
| May 9, 5:10 PM CDT | Special Weather Statement | EWX | Hays | 50 min |
| May 9, 5:39 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 66 min |
| May 9, 5:50 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales | 55 min |
| May 9, 6:13 PM CDT | Special Weather Statement | EWX | Gonzales | 47 min |
| May 9, 6:24 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 66 min |
| May 9, 6:25 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes | 65 min |
| May 9, 6:28 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales | 47 min |
| May 9, 6:55 PM CDT | Special Weather Statement | EWX | Val Verde | 35 min |
| May 9, 6:56 PM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Lavaca | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.